# SDR USAASB08125

- Difficulty date: December 23, 2008
- Submitted: December 24, 2008
- Operation: Air carrier
- Aircraft: N303AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24010
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Part number: 036000570010
- Condition: Blown
- Location: Power Supply
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHX - MAINTENANCE REPORTED THE LEFT FUSELAGE EMERGENCY EXIT LIGHT, AFT OF WING, INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE FUSE ON BATTERY POWER SUPPLY PER MM 33-51-21.  OPERATIONAL CHECK GOOD.
